Volume 24, Number 1

Articles in the Issue:

Regular Articles:
 
Jun Hu and Zhong-Ci Shi
The Generalized Maximum Angle Condition for the Q1 Soparametric Element.
J. Comp. Math., 24 (2006), pp. 1-8
. Abstract
 

Full Article
   
Jin Huang and Tao Lu
Splitting Extrapolations For Solving Boundary Integral Equations Of Linear Elasticity Dirichlet Problems On Polygons By Mechanical Quadrature Methods.
J. Comp. Math., 24 (2006), pp. 9-18
. Abstract
 

Full Article
   
Zhi-min Zhang and Ahmed Naga
Natural Superconvergent Points Of Equilateral Triangular Finite Elements — A Numerical Example.
J. Comp. Math., 24 (2006), pp. 19-24
. Abstract
 

Full Article
   
Ming-ming Li, You-lin Shang and Lian-sheng Zhang
A New Filled Function Method For Integer Programming.
J. Comp. Math., 24 (2006), pp. 25-32. Abstract
 

Full Article
     
Bing-sheng He, Li-zhi Liao and Xiao-ming Yuan
A LQP Based Interior Prediction-Correction Method For Nonlinear Complementarity Problems.
J. Comp. Math., 24 (2006), pp. 33-44. Abstract
 

Full Article
     
Quan-dong Feng and Yi-fa Tang
Expansions Of Step-Transition Operators Of Multi-Step Methods And Order Barriers For Dahlquist Pairs.
J. Comp. Math., 24 (2006), pp. 45-58. Abstract
 

Full Article
     
Hong-ying Man and Zhong-ci Shi
P1-Nonconforming Quadrilateral Finite Volume Element Method And Its Cascadic Multigrid Algorithm.
J. Comp. Math., 24 (2006), pp. 59-80. Abstract
 

Full Article
     
Wen-sheng Chen, Chen Xu and Wei Lin
Spectral Approximation Orders Of Multidimensional Nonstationary Biorthogonal Semi-Multiresolution Analysis In Sobolev Space.
J. Comp. Math., 24 (2006), pp. 81-90. Abstract
 

Full Article
     
A Araujo, JA Ferreira and P Oliveira
The Effect Of Memory Terms In Diffusion Phenomena.
J. Comp. Math., 24 (2006), pp. 91-102. Abstract
 

Full Article
     
Ling Guo, Jian-guo Huang and Zhong-ci Shi
Remarks On Error Estimates For The Trunc Plate Element.
J. Comp. Math., 24 (2006), pp. 103-112. Abstract
 

Full Article